After my treatment from Dengue fever. I've been having severe gastric problems and foul breath.So my question here is.Is it because of the excessive intake of antibiotics or what do you think is the cause?
Please help me out because even after repeated visits to doctors.I still feel no improvement
Do you have any other symptoms in your mouth besides the bad breath? Is your mouth or tongue whitish or coated? I am asking because sometimes antibiotics can cause yeast infection in women or it's equivalent, oral thrush of the mouth. Candida is the 'yeast' which is normally present in the mouth in small measure but antibiotics can cause the Candida to grow out of control and cause yeast infection and/ or thrush. Depending on the severity of the problem, it might also cause bad breath. A doctor can prescribe medicine to get the yeast under control. Another side effect of antibiotics is diarrhea or stomach problems. So, both problems could possibly be as a result of the antibiotics. However, if you don't have any signs of thrush, I am clueless as to what could be causing your bad breath.
Hope this information helps.